# SDR USAA2013111400004

- Difficulty date: November 12, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 76,115 hours, 34,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0700
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 65,786 hours, 28,338 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT C2 CHECK IAW , RECEIVED COMM EMERGENCY LT & COMM EMER RT COMM AFT INDICATIONS.  REPLACED EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38 & COMPLETED TEST IAW AMM 33-51-00-710-001-A.
